MathSciNet Relay Station
MathSciNet bibliographic data
MR1115660 (92k:05096) 05C65 (05C50 15A69 68R10)
Friedman, Joel The spectra of infinite hypertrees. SIAM J. Comput. 20 (1991), no. 5, 951–961.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement